# SDR 2025FA0000696

- Difficulty date: October 7, 2025
- Submitted: October 9, 2025
- Operation: General aviation
- Aircraft: N66ZG
- Make and model: Gulstm GVI
- Aircraft serial: 6303
- Aircraft time: 2,089 hours, 603 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Intermittent
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INTERMITTENT "L MAIN GEAR NOT UP" AMBER (CAUTION) CAS MESSAGE ALERT OCCURRED DURING CLIMB, APPROXIMATELY 8-10 MINS AFTER SUCCESSFUL GEAR RETRACTION.  MESSAGE CLEARED FOLLOWING GEAR EXTENSION. THE DEFECT RECURRED INTERMITTENTLY, AGAIN AFTER 8-10 MINS DURING A SECOND GEAR RETRACTION. AN UNPLANNED LANDING CARRIED OUT DUE TO PASSENGER DISCOMFORT.  DURING THE EVENT, NO GEAR DOOR INDICATIONS WERE OBSERVED, & GEAR OPS CORRECTLY WHEN COMMANDED. NO ACTIVE MAINT MESSAGES PRESENT WHEN ACFT WAS ON GROUND, & CREW INSPECTION OF GEAR COMPONENTS REVEALED NO DEFECTIVE CONDITIONS, APART FROM A CONNECTOR THAT WAS "ONE CLICK" LOOSE ON THE UPLOCK. THE AIRCRAFT WAS SUCCESSFULLY REPOSITIONED FOR MAINTENANCE AFTER RECORDING THE DEFECT AS INTERMITTENT.  DEFECT INVESTIGATION STILL ONGOING.  LANDING GEAR HYDRAULIC MANIFOLD BEING CHANGED.  RIGGING AND WIRING CHECKS OF UPLOCK SENSORS BEING CARRIED OUT.  LANDING GEAR UPLOCK SENSOR CONNECTORS BEING REPLACED.
